# SDR 9508089880

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Contaminated
- Location: Accessory Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ORD-DTW, THE FORWARD ACCESSORY COMPARTMENT DOOR WARNING LIGHT ILLUMINATED.  RETURNED TO ORD WITHOUT FURTHER INCIDENT.  THE WARNING LIGHT EXTINGUISHED ON LANDING AND REMAINED OUT DURING TAXI.  CLEANED DOOR SWITCH CONNECTION AND RELAMPED ANNUNCIATOR AS PRECAUTIONARY.  INDICATION AND DOOR LATCHING MECHANISM CHECKED OK.
